# SDR CA110420004

- Difficulty date: April 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073002
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF, BOTH PROPS AT 1020 RPM WHICH IS NORMAL.  BUT WHEN I PULLED THE PROPS BACK TO 900 RPM, THE RT PROP WAS AT 880 RPM. THEN WHEN I WENT TO 850 RPM, THE RT PROP WENT TO 830 RPM.  SHORTLY THEREAFTER, THE NR 2 PROP ELECTRONIC CONTROL, PEC,  CAUTION CAME ON.  FOLLOWING THE CHECKLIST, I PUT BOTH CLIMB TO MAX, THE RT PROP WENT TO 1050 RPM, FOLLOWING THE CHECKLIST TO ENGINE SHUTDOWN.  WEIGHT AT LANDING 62,300 LBS TOUCHDOWN AT 200 FPM.  FOUND NR2 PROPELLER FAULTS 158, 236 AND 260.  R & R NR 2 PITCH CONTROL UNIT, OPS CHECK GOOD.
